Show simple item record

dc.creatorCabrerizo Jaraíz, José Luises
dc.creatorFernández Andrés, Manueles
dc.creatorGómez Casanueva, Juan Salvadores
dc.date.accessioned2016-10-07T06:31:52Z
dc.date.available2016-10-07T06:31:52Z
dc.date.issued2008-10
dc.identifier.citationCabrerizo Jaraíz, J.L., Fernández Andrés, M. y Gómez Casanueva, J.S. (2008). The contact number of a pseudo-Euclidean submanifold. Taiwanese Journal of Mathematics, 12 (7), 1707-1720.
dc.identifier.issn1027-5487es
dc.identifier.issn2224-6851es
dc.identifier.urihttp://hdl.handle.net/11441/47145
dc.description.abstractIn this paper we define the contact number of a pseudo-Riemannian submanifold into the pseudo-Euclidean space, and prove that this contact number is closely related to the notion of pseudo-isotropic submanifold. We give a classification of hypersurfaces into the pseudo-Euclidean space with contact number at least 3. A classification of the complete spacelike codimension-2 submanifolds of the Lorentz-Minkowski space with contact number at least 3 is also obtained.es
dc.description.sponsorshipMinisterio de Ciencia y Tecnologíaes
dc.description.sponsorshipJunta de Andalucíaes
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherMathematical Society of the Republic of Chinaes
dc.relation.ispartofTaiwanese Journal of Mathematics, 12 (7), 1707-1720.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectPseudo-Riemannian submanifoldes
dc.subjectPseudo-isotropic submanifoldes
dc.subjectContact number of a submanifoldes
dc.titleThe contact number of a pseudo-Euclidean submanifoldes
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Geometría y Topologíaes
dc.relation.projectIDMTM2004-04934-C04es
dc.relation.projectIDFQM-327es
dc.relation.publisherversionhttp://journal.taiwanmathsoc.org.tw/~journal/tjm/V12N7/2008-10-NO10.pdfes
dc.contributor.groupUniversidad de Sevilla. FQM327: Geometria (Semi) Riemanniana y Aplicacioneses
idus.format.extent14 p.es
dc.journaltitleTaiwanese Journal of Mathematicses
dc.publication.volumen12es
dc.publication.issue7es
dc.publication.initialPage1707es
dc.publication.endPage1720es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/47145
dc.contributor.funderMinisterio de Ciencia y Tecnología (MCYT). España
dc.contributor.funderJunta de Andalucía

FilesSizeFormatViewDescription
The contact number of a pseudo ...188.1KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional